# SDR AALA20001763

- Difficulty date: October 26, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN CORROSION AROUND RIVETS IN AFT CARGO STATION 1010-1020, STRINGER 28L-29R.  REMOVED SECTION OF CORRODED SKIN AND INSTALLED DOUBLER AND PER RM 53-30-3 FIG 3A.  (M)
